# SDR ASAA2015091813102

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 28,947 hours, 8,921 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 3452
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,476 hours, 11,916 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, ENGINE NR 2 COWL VALVE OPEN LIGHT ILLUMINATED INTERMITTENTLY WITH SWITCH IN OFF POSITION.  LIGHT REMAINED ILLUMINATED AFTER SHUTDOWN.  ACFT GROUNDED. R & R NR 2 ENGINE THERMAL ANTICE VALVE IAW AMM 30-21-11.  OPS AND LEAK CHECK NORMAL.
